MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 456.318S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that patient underwent a removal of all trochanteric fixation nail (tfn) hardware on (b)(6) 2018 due to pain in the hip area.On an unknown date, the patient underwent an open reduction of the right hip and was originally implanted with a (tfn) short nail.All hardware were removed successfully with no complications or extended time needed.The surgeon implanted a tension band plate after hardware removal to supply additional strength to the right hip.Hardware was all intact.Patient outcome unknown.This complaint is for one (1) 11mm/130 deg ti cann troch fixation nail 170mm-sterile this complaint involves three (3) devices.This report is 1 of 3 for (b)(4).

Brand Name
11MM/130 DEG TI CANN TROCH FIXATION NAIL 170MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8113186
Report Number2939274-2018-55136
Device Sequence Number1721864
Product Code HSB
UDI-Device Identifier10886982226938
UDI-Public(01)10886982226938
Combination Product (Y/N)N
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.318S
Device Catalogue Number456.318S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/28/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR